# SDR UIEA2025090601168

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 82,025 hours, 9,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131ASMI
- Part serial: 14566
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT U/D DOOR EMERGENCY LIGHT INOP.  REMOVED & REPLACED EMERGENCY LIGHT ASSY IAW AMM 33-57-04. OPS CHECK GOOD. REF AIPC 24-31-00-50B.
